Jacob Schach Møller
Jacob Schach Møller
Professor of Matematics, Aarhus University
Verified email at math.au.dk
Title
Cited by
Cited by
Year
Commutators, C0-semigroups and resolvent estimates
V Georgescu, C Gérard, JS Møller
Journal of Functional Analysis 216 (2), 303-361, 2004
672004
Spectral theory of massless Pauli-Fierz models
V Georgescu, C Gerard, JS Møller
Communications in mathematical physics 249 (1), 29-78, 2004
632004
Spectral analysis ofN-body Stark Hamiltonians
I Herbst, JS Møller, E Skibsted
Communications in mathematical physics 174 (2), 261-294, 1995
401995
Correlation at low temperature: I. Exponential decay
V Bach, JS Møller
Journal of Functional Analysis 203 (1), 93-148, 2003
332003
The translation invariant massive Nelson model: I. The bottom of the spectrum
JS Møller
Annales Henri Poincare 6 (6), 1091-1135, 2005
322005
Asymptotic completeness forN-body Stark Hamiltonians
I Herbst, JS Møller, E Skibsted
Communications in mathematical physics 174 (3), 509-535, 1996
311996
Spectral theory of time-periodic many-body systems
JS Møller, E Skibsted
Advances in Mathematics 188 (1), 137-221, 2004
302004
Second order perturbation theory for embedded eigenvalues
J Faupin, JS Møller, E Skibsted
Communications in mathematical physics 306 (1), 193-228, 2011
292011
An abstract radiation condition and applications to N-body systems
JS Møller
Reviews in Mathematical Physics 12 (05), 767-803, 2000
292000
The polaron revisited
JS Møller
Reviews in Mathematical Physics 18 (05), 485-517, 2006
272006
Bounds on the minimal energy of translation invariant n-polaron systems
M Griesemer, JS Møller
Communications in Mathematical Physics 297 (1), 283-297, 2010
262010
Regularity of bound states
J Faupin, JS Møller, E Skibsted
Reviews in Mathematical Physics 23 (05), 453-530, 2011
212011
On the spectrum of semi-classical Witten-Laplacians and Schrödinger operators in large dimension
O Matte, JS Møller
Journal of Functional Analysis 220 (2), 243-264, 2005
192005
Two-body short-range systems in a time-periodic electric field
JS Møller
Duke Mathematical Journal 105 (1), 135-166, 2000
182000
Regularity of eigenstates in regular Mourre theory
JS Møller, M Westrich
Journal of Functional Analysis 260 (3), 852-878, 2011
142011
Feynman-Kac formulas for the ultra-violet renormalized Nelson model
O Matte, JS Møller
arXiv preprint arXiv:1701.02600, 2017
132017
The translation invariant massive Nelson model: III. Asymptotic completeness below the two-boson threshold
W Dybalski, JS Møller
Annales Henri Poincare 16 (11), 2603-2693, 2015
132015
Correlation at low temperature: II. Asymptotics
V Bach, JS Møller
Journal of statistical physics 116 (1-4), 591-628, 2004
112004
Stochastic differential equations for models of non-relativistic matter interacting with quantized radiation fields
B Güneysu, O Matte, JS Møller
Probability Theory and Related Fields 167 (3-4), 817-915, 2017
92017
Second quantization in a quon-algebra
JS Møller
Journal of Physics A: Mathematical and General 26 (18), 4643, 1993
91993
The system can't perform the operation now. Try again later.
Articles 1–20